# SDR SWAA2020042944952

- Difficulty date: April 21, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 50,510 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERRED FROM LOGPAGE 1187285; DEFECT: AFT ENTRY EMERGENCY EXIT LIGHT INOP. / RELAMPED AFT ENTRY EMERGENCY EXIT LIGHT AND NO CHANGE OCCURED TO INOP LIGHT. UPON FURTHER EVALUATION FOUND BAD EMERGENCY EXIT LIGHT BATTERY PACK M1673 AS PER AMM. 33-51-01-960-801 STEP 2.C(1.A.4)(1.C) (2-4) ADN WDM 33-51-14. BATTERY REPLACEMENT AND FUNCTIONAL TESTING WILL BE PERFORMED ON CCN # U171266 AVIO 5006 59132U 24APR20
